# SDR ASOA201201669

- Difficulty date: May 20, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 9,910 hours, 6,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MISSING EMERGENCY EXIT TAPE ON FLOOR IN GALLEY.  INSTALLED PHOTOLUMINESCENT STRIP ON AILSLEWAY IN GALLEY AREA IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED AT THIS TIME.  (SDR CLOSED)
